# SDR DALA2022122808448

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 12,658 hours, 5,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 12,000 FT,  ACIDIC ACIDIC SOCK ODOR IN COCKPIT ONLY.  F/O WENT ON OXYGEN.  F/A SMELED NOTHING IN THE CABIN.  ODOR WENT AWAY AT 8000 FT. ALL WORK FOR NO-GO ODI RECORDED ON MD LOG 2550116.
